Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jesegwa

Should Bp Be Used When Skin Is Dry?

Recommended Posts

So I'm on Acutane and parts of my skin are dry, really dry. But some parts aren't dry, and they break out in super nasty giant cysts and nodules under my skin, also, I've had these white bumps on my chin for quite a while. They're very small, will not come to a head, and are barely raised. I have a lot of acne on my chin (nodules and systs), but also on my chin some skin is peeling. Also, my forehead is slightly dry, but there's big acne there too. So...

Should I use Bp on my skin, even if I'm on Acutane and there is peeling nearby? Will BP even work on acne "under the skin"?

Share this post


Link to post
Share on other sites

I would just let Accutane do its job, and not add drying topicals to the mix. I've also moved this to the Accutane forum, you'll hopefully get some replies there from members who take/took Accutane. They may be able to offer you suggestions. Good luck on your Accutane course! :)

Share this post


Link to post
Share on other sites

Oh wow, I did not notice there was an Acutane section. Thanks so much for moving the topic, and the advice.

Share this post


Link to post
Share on other sites
Guest *Spiro*

I would avoid using BP or SA, well I would avoid applying anything besides a moisturizer and SPF, I am on my 4th month or accutane and my dermatologist recommended not using anything besides face wash and moisturizer and SPF. That is what I have stuck too. Your skin is already so thin and fragile and dry. The accutane is enough for you skin, you just need to give it more time. That is my 2 cents anyways.

I do spot treat problems areas with neosporin though and sometimes that helps things along :) I use the neosporin cream so I can apply it and still go out in public. I wouldnt want to walk around with the ointment on my face, plus putting something as thick as ointment on my face worries me that I would just be clogging my pores.

Those little bumps your getting on your chin could be milia. Kind of sounds like it could be a possibility to me anyways. How long have you been on tane?

Share this post


Link to post
Share on other sites

I've actually just finished my first month, and the acne is really coming now. I have so many nodules on my forehead. I also started using Jo Joba, so my skin is not so dry anymore, no more flaking, whoo! There's this one.... I don't know what on my chin. It hasn't come to a head, but it is completely white. Very gross to go out with. Anyway, the little white bumps are almost all gone, they peeled away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×